# SDR GAIA99121

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112PS
- Make and model: Doug DC-9-15F
- Aircraft serial: 47013
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 39151571
- Condition: Damaged
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE LEFT HORIZONTAL STABILIZER FORWARD LOWER FAIRING SUPPORT DAMAGED.  THE SUPPORT WAS REPAIRED IAW KITTY HAWK EA D9-53-070 THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
